Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the strong converse of the coding theorem for symmetric channels without memory


Author: Lionel Weiss
Journal: Quart. Appl. Math. 18 (1960), 209-214
MSC: Primary 94.00
DOI: https://doi.org/10.1090/qam/113744
MathSciNet review: 113744
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, ``Sur un nouveau théorème-limite de la théorie des probabilitiés,'' Colloque consacré à la théorie des probabilités, Hermann et Cie, Paris, 1938
  • [2] Amiel Feinstein, Foundations of information theory, McGraw-Hill Electrical and Electronic Engineering Series. McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0095087
  • [3] Claude E. Shannon, Certain results in coding theory for noisy channels, Information and Control 1 (1957), 6–25. MR 0092707
  • [4] J. Wolfowitz, The coding of messages subject to chance errors, Illinois J. Math. 1 (1957), 591–606. MR 0118565
  • [5] J. Wolfowitz, ``Strong converse of the coding theorem for semi-continuous channels,'' to be published

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 94.00

Retrieve articles in all journals with MSC: 94.00


Additional Information

DOI: https://doi.org/10.1090/qam/113744
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website